I've had several yeast infections as well as UTIs. I just recently was treated for a severe yeast infection. My obgyn has now put me on 4g of Premarin cream daily for 2 weeks; 2g Premarin daily for 2 weeks and finally 2g Premarin every other day. I just started treatment this past Friday and still have burning in the vaginal area. Can this be cancer?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It is strep b organism? (for someone allergic to penicillin, when sensitivity testing is not done because this is considered normal vaginal ...
1 answer • 8 Aug 2009
My Daughter is taking MethylPREDNISolone, Naproxen, and Valium, after sustaining a back injury in a car wreck, She now is experiencing a burning ...
2 answers • 28 Sep 2011
My doctor prescribed Estrace vaginal cream due to burning and itching NOT due to yeast infection or any other infection. I have been using boric acid ...
2 answers • 6 May 2012
K so at first it started out as an icthy burning sesntion then it got wrose then it was persure on my lower adomen then burning when i pee. So i went ...
2 answers • 5 Sep 2013